| Model Number |
SC336 TRAVEL PRO ES |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation as of yet.Should the device or further information become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges she can't control the unit because the throttle is allegedly defective.The turtle and the rabbit allegedly drive at the same speed allegedly causing the consumer to fall off of the unit.
Additional Manufacturer Narrative
The speed at turtle (lowest) was measured and found to be 48% less than the speed at rabbit.(fastest) with this and in conjunction with the test ride, the evaluator can not correlate the incident text with the alleged fall.The (b)(6) passed stability testing in 2020.User error is suspected.
Event or Problem Description